# SDR DALA14028116804

- Difficulty date: May 5, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 62,052 hours, 17,735 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Heater
- Condition: Malfunctioned
- Location: Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE,  F/A REPORTED BLUE HAZE FUMES IN FWD GALLEY.  FOLLOWED QRH PROCEDURE CONDITIONS DISSIPATED DURING INSPECTION FOUND A4 CIRCUIT BREAKER TRIPPED.  REMOVED NR 1 DOOR HEATER IAW AMM 21-45.  NEW PARTS AOG FROM ATL AT 2355 PERFORMED SMOKE AND FUMES OF AIR CONDITION SYSTEM IAW 21-00-01.  INSTALLED NEW NR 1 DOOR HEATER IAW AMM 21-45. HEATER OPERATES NORMALLY.
